# SDR UIEA2020021430249

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,220 hours, 24,911 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP.( OPS CHECKED L/H FWD FUEL BOOST PUMP IAW B767 AMM 28-22-00, OPS CHECK GOOD. NO EICAS MESSAGES DISPLAYED. )
